# SDR DALA2021052602906

- Difficulty date: May 24, 2021
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 67,729 hours, 28,910 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Dented
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 690 IN REF. TO NRC 00258: DENTS 3, 30, 56 AND 57 OUT LIMITS ON WEDGE AREA UPPER SURFACE AT SLAT NBR 5. CORRECTIVE ACTION: SUMMARY OF NRC 00465: DENTS 3, 30, 56 AND 57 OUT LIMITS ON WEDGE AREA UPPER SURFACE AT SLAT NBR 5 WERE REPAIRED PER B757-200 S.R.M. (1818454)
